Alert archive / Georgia / River Flood Warnings in 2025

River Flood Warning 79, NWS Atlanta, GA

March 16, 2025Polk County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 16, 2025, 3:15 AM EDT for Polk County, Georgia. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Mar 16, 2025, 3:15 AM EDT (07:15 UTC)
Expired
Mar 16, 2025, 1:26 PM EDT
In force
10 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Polk County, GA

The radar

The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Euharlee Creek at US 287 at Rockmart (RKMG1).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02394820, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

043 
WGUS42 KFFC 160715
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
315 AM EDT Sun Mar 16 2025

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Euharlee Creek at US 278 at Rockmart affecting Polk County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC233-161915-
/O.NEW.KFFC.FL.W.0079.250316T0715Z-000000T0000Z/
/RKMG1.1.ER.250316T0612Z.250316T0630Z.000000T0000Z.NO/
315 AM EDT Sun Mar 16 2025

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Euharlee Creek at US 278 at Rockmart.

* WHEN...From early this morning until further notice.

* IMPACTS...At 10 feet, Minor flooding continues and expands along 
  the creek upstream and downstream from the gage on Church Street. 
  Portions of the Wayside Park will be under 1 to 3 feet of water. 
  Most of the sidewalks on the Silver Comet Trail will be flooded. 
  The water reaches the top of The Silver Comet Trail foot bridge 
  just downstream from West Elm Street.

* ADDITIONAL DETAILS...
  - At 2:30 AM EDT Sunday the stage was 9.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:30 AM EDT Sunday was 9.6 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 9 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
      3394 8511 3398 8515


$$
4 follow-up statements
240 
WGUS82 KFFC 160743
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
343 AM EDT Sun Mar 16 2025

...Forecast flooding changed to Minor severity for the following 
rivers in Georgia...

  Euharlee Creek at US 278 at Rockmart affecting Polk County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC233-161945-
/O.CON.KFFC.FL.W.0079.000000T0000Z-000000T0000Z/
/RKMG1.1.ER.250316T0612Z.250316T0900Z.250316T1407Z.NO/
343 AM EDT Sun Mar 16 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Euharlee Creek at US 278 at Rockmart.

* WHEN...Until further notice.

* IMPACTS...At 12 feet, Moderate flooding begins with water 
  expanding further from the creek upstream and downstream from the 
  gage on Church Street. Portions of the Wayside Park will be under 
  2 to 5 feet of water. All of the sidewalks on the Silver Comet 
  Trail will be flooded. The water is two feet above the sidewalk on 
  The Silver Comet Trail foot bridge just downstream from West Elm 
  Street. The water reaches the bottom of the bridge between Wayside 
  Park and Veterans Park across from the Senior Center.

* ADDITIONAL DETAILS...
  - At 3:30 AM EDT Sunday the stage was 11.4 feet.
  - Forecast...The river is expected to rise to a crest of 11.9
    feet early this morning. It will then fall below flood stage
    late this morning.
  - Flood stage is 9 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
      3394 8511 3398 8515


$$
836 
WGUS42 KFFC 160844
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
444 AM EDT Sun Mar 16 2025

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Georgia...

  Euharlee Creek at US 278 at Rockmart affecting Polk County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC233-162030-
/O.EXT.KFFC.FL.W.0079.000000T0000Z-250316T2022Z/
/RKMG1.2.ER.250316T0612Z.250316T0900Z.250316T1422Z.NO/
444 AM EDT Sun Mar 16 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Moderate flooding will continue.

* WHERE...Euharlee Creek at US 278 at Rockmart.

* WHEN...Until this afternoon.

* IMPACTS...At 13 feet, Moderate flooding continues to expand along 
  the creek upstream and downstream from the gage on Church Street. 
  Most of the Wayside Park will be under 3 to 6 feet of water. The 
  Depot building at Richardson Field will begin to flood. The water 
  is three feet above the sidewalk on The Silver Comet Trail foot 
  bridge just downstream from West Elm Street. The water continues 
  flood the bridge between Wayside Park and Veterans Park across 
  from the Senior Center and the Veterans Plaza parking lot.

* ADDITIONAL DETAILS...
  - At 4:30 AM EDT Sunday the stage was 12.4 feet and rising
    slowly.
  - Forecast...The river is expected to crest shortly, and then
    fall below flood stage late this morning. It will continue to
    fall through this afternoon.
  - Flood stage is 9 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
      3394 8511 3398 8515


$$
273 
WGUS82 KFFC 161349
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
949 AM EDT Sun Mar 16 2025

...The Flood Warning continues for the following rivers in Georgia...

  Euharlee Creek at US 278 at Rockmart affecting Polk County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC233-162030-
/O.CON.KFFC.FL.W.0079.000000T0000Z-250316T2022Z/
/RKMG1.2.ER.250316T0612Z.250316T0930Z.250316T1422Z.NO/
949 AM EDT Sun Mar 16 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding will continue.

* WHERE...Euharlee Creek at US 278 at Rockmart.

* WHEN...Until this afternoon.

* IMPACTS...At 11 feet, Minor flooding occurs along the creek 
  upstream and downstream from the gage on Church Street. Portions 
  of the Wayside Park will be under 1 to 4 feet of water. All of the 
  sidewalks on the Silver Comet Trail will be flooded. The water is 
  a foot above the sidewalk on The Silver Comet Trail foot bridge 
  just downstream from West Elm Street.

* ADDITIONAL DETAILS...
  - At 9:30 AM EDT Sunday the stage was 10.9 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:30 AM EDT Sunday was 12.6 feet.
  - Forecast...The river is expected to fall below flood stage
    late this morning and continue falling to 4.0 feet this
    afternoon.
  - Flood stage is 9 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
      3394 8511 3398 8515


$$
818 
WGUS82 KFFC 161726
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
126 PM EDT Sun Mar 16 2025

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Euharlee Creek at US 278 at Rockmart affecting Polk County.

GAC233-161830-
/O.CAN.KFFC.FL.W.0079.000000T0000Z-250316T1726Z/
/RKMG1.2.ER.250316T0612Z.250316T0930Z.250316T1601Z.NO/
126 PM EDT Sun Mar 16 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Euharlee Creek at US 278 at Rockmart.

* ADDITIONAL DETAILS...
  - At 12:30 PM EDT Sunday the stage was 8.5 feet.
  - Forecast...The river has fallen below the established flood
    stage of 9 feet. It is expected to continue falling through
    the afternoon.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
      3394 8511 3398 8515


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 16, 1:28 AM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Mar 16, 1:28 AM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
128 AM EDT Sun Mar 16 2025

...New 06Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 231 PM EDT Sat Mar 15 2025

Key Messages:

 - Widespread severe weather threat this evening through Sunday
   morning across the area with damaging winds, large hail, and
   tornadoes possible.

 - Heavy rainfall likely across portions of N GA through Sunday
   morning, and a Flood Watch remains in effect through early Sunday
   morning. Localized flooding is possible elsewhere.

 - Very gusty winds are expected prior to frontal passage. A Wind
   Advisory remains in effect through late tonight for much of the
   area.

A sharp upper trough will dig across the Eastern Plains and MS Valley
tonight, then begin to lift NE by Sun afternoon. At the surface, a
double-barreled frontal system will sweep across the area late
tonight and on Sunday.

Instability has already begun to increase across the area (much of it
initially elevated) with sunshine breaking through a thickening CU
field. Instability will become deeper and more surface-based this
evening and overnight. A significant pre- frontal band of severe
thunderstorms is expected to sweep across the area tonight into
Sunday morning. MUCAPE values will increase to 500-1200 J/kg as
convection moves across the area, with effective shear of 50 to as
high as 80 kts. Helicity values will increase to 400-600 m2/s2
during this time frame.

SPC has forecast a moderate risk of severe storms covers across our
W zones, with an enhanced risk across most of the remainder of the
area. A slight risk is relegated to our extreme SE zones (mostly late
tonight into early Sunday morning). Strong tornadoes (EF2 or higher,
some long track) are possible in the moderate and enhanced risk
areas. Damaging winds and large hail are also possible in severe
storms.

Residents should ensure they have multiple methods of receiving
warnings. Storms will be moving across large portions of the area
overnight tonight when most people will be asleep. Your safest
shelter during a tornado warning is a central room without windows on
the lowest level of your house. A basement room without windows is
ideal. Mobile homes are not a substantial enough structure during a
tornado, and mobile home residents are urged to have a plan for
sheltering in a more substantial structure should a warning be
issued.

Locally heavy rainfall will accompany this pre-frontal band, adding
to the forecast rainfall totals across the N zones. Storm total QPF
values with this system will range from 2 to 4 inches across portions
of the N, with amounts closer to an inch to an inch and a half
elsewhere. Locally heavier amounts are possible, particularly in
areas where heavier storms train over the same area for extended
periods of time. A Flood Watch continues for extreme N GA through
Sunday morning. Some river flooding is possible as well, and a
handful of Flood Warnings are already in effect.

Outside of thunderstorms, the gradient winds will continue to
increase prior to frontal passage. The low-level jet is forecast to
increase, making gusts over 40 mph likely by evening. Higher gusts
are possible, particularly at elevations above 2000 feet. A Wind
Advisory is in effect for all but the SE corner of the area. It
remains possible the a High Wind Warning may be required for a
portion of the area. /SEC

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 231 PM EDT Sat Mar 15 2025

Key Messages:

 - Temperatures warm to seasonable through the long term.

 - A weak cold front on Thursday will bring the next chance for
   rain with a few rumbles of thunder possible.

Overall pleasant conditions through the long term. Highs each day
reach into the mid to upper 70s through mid week, before a cold
front brings things back to a seasonable upper 50s to mid 60s. Lows
through the week in the mid 30s and 40s.

Unimpressive PoPs return with the weak cold front. While moisture
availability will not be a problem, upper level forcing and
instability will likely be well separated from the frontal system.
Current guidance keeps total rainfall amounts under 0.5".

Otherwise, mostly clear conditions and fair temperatures will make
for a great week outdoors. If the pollen doesn't get us first!

SM

&&

.AVIATION...
(06Z TAFS)
Issued at 126 AM EDT Sun Mar 16 2025

Bkn line of convection to impact ATL for the next 2 hours. MVFR
cigs possible behind the initial line and should break by mid
morning. Do expect sct-bkn cu this afternoon with some isold shra
possible. Winds will remain gusty through the day with a switch
to the SW side just before 12Z.

//ATL Confidence...06Z Update...
Med-hi confidence all elements. NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  74  41  62 / 100  30  20   0
Atlanta         61  73  40  59 / 100  20  20   0
Blairsville     54  68  31  54 / 100  50  30   0
Cartersville    57  72  36  59 / 100  30  20   0
Columbus        61  76  42  64 / 100  10   0   0
Gainesville     61  72  39  60 / 100  30  20   0
Macon           63  78  43  62 / 100  20   0   0
Rome            56  71  36  62 / 100  30  10   0
Peachtree City  60  73  38  60 / 100  20  10   0
Vidalia         65  81  48  64 / 100  90   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 8 AM EDT this morning for GAZ001>009-011.

Wind Advisory until 5 AM EDT early this morning for GAZ001>009-
011>016-019>025-027-030>039-041>050-052>060-066>072-078>082-
089>095-102>108.

&&

SHORT TERM...SEC
LONG TERM....SM
AVIATION...NListemaa
Hazardous weather outlook, Mar 15, 4:46 PM EDT, 10 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 PM EDT Sat Mar 15 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-162100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 PM EDT Sat Mar 15 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A Moderate Risk (level 4 of 5) of severe weather is expected in far
west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is
expected elsewhere across our area late this afternoon, overnight,
and through Sunday morning. All severe weather hazards including
tornadoes, damaging winds, and hail will be possible with
thunderstorms that develop. Flash flooding is possible tonight
across portions of northern Georgia, with more localized flooding
possible elsewhere.

Residents should ensure that they have a way of receiving
warnings and a plan for sheltering should warnings be issued!

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

River and flash flooding are possible Sunday morning as a result of
heavy rains across northern Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through Sunday morning. Spotters
are encouraged to report or relay severe weather reports to the
National Weather Service.

In the hours before

Local storm report, Mar 16, 2:17 AM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
217 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Dmg     4 WNW Tallapoosa        33.77N 85.35W
03/16/2025                   Haralson           GA   Amateur Radio

            Tree blocking the road near the intersection
            of Broad St and Edgar Little Cir.

&&

TLV
Local storm report, Mar 16, 2:19 AM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
219 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     Tstm Wnd Dmg     1 NNW Tallapoosa        33.76N 85.29W
03/16/2025                   Haralson           GA   Amateur Radio

            Tree blocking the road near the intersection
            of Cherokee Dr and Bowdon St.

&&

TLV
Local storm report, Mar 16, 2:23 AM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
223 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     Tstm Wnd Dmg     2 ESE New Hope          33.95N 84.76W
03/16/2025                   Paulding           GA   Broadcast Media

            Tree across the road near the intersection
            of Trace Rd and Mt Tabor Church Rd.

&&

TLV
Local storm report, Mar 16, 2:47 AM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
247 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     Tstm Wnd Dmg     1 SW Lagrange           33.03N 85.04W
03/16/2025                   Troup              GA   Emergency Mngr

            Tree down on house near the intersection of
            Bouledvard St and Ridge St.

&&

TV
Local storm report, Mar 16, 2:49 AM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
249 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     Tstm Wnd Dmg     1 NE Lagrange           33.05N 85.02W
03/16/2025                   Troup              GA   Emergency Mngr

            Tree down on car along Rutland Circle.

&&

TV
Local storm report, Mar 16, 2:53 AM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
253 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     Tstm Wnd Dmg     2 WSW Lagrange          33.03N 85.06W
03/16/2025                   Troup              GA   Emergency Mngr

            Red light blown down along Vernon Rd.

&&

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:58 PM EDTTornado WarningFFCFannin, Gilmer17 min
Mar 15, 10:55 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Coweta, Douglas, Floyd and 6 more65 min
Mar 15, 11:38 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Cobb, Douglas, Paulding27 min
Mar 15, 11:46 PM EDTTornado WarningFFCCherokee, Cobb, Paulding15 min
Mar 15, 11:58 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Douglas, Floyd, Haralson, Paulding and 1 more32 min
Mar 15, 11:59 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Pickens31 min
Mar 16, 12:04 AM EDTFlash Flood WarningFFCBartow, Carroll, Cobb, Douglas, Floyd, Haralson and 2 more2 hr
Mar 16, 1:09 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Meriwether, Muscogee, Talbot and 1 more51 min
Mar 16, 1:59 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Harris, Marion, Meriwether, Muscogee and 6 more46 min
Mar 16, 2:04 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot82 min
Mar 16, 2:11 AM EDTTornado WarningFFCChattahoochee, Stewart34 min
Mar 16, 2:46 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Taylor, Webster44 min
Mar 16, 3:13 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jones, Macon and 7 more47 min
Mar 16, 3:33 AM EDTRiver Flood WarningFFCGilmer54 min
Mar 16, 3:53 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Dooly, Hancock, Houston, Pulaski and 4 more52 min
Mar 16, 3:54 AM EDTTornado WarningFFCBaldwin, Hancock, Putnam15 min
Mar 16, 4:17 AM EDTSpecial Weather StatementFFCCrisp28 min
Mar 16, 4:31 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Dodge, Glascock, Hancock, Jefferson and 7 more44 min
Mar 16, 4:46 AM EDTSpecial Weather StatementFFCSumter29 min
Mar 16, 4:56 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren49 min
Mar 16, 5:08 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 5 more52 min
Mar 16, 5:55 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen, Washington50 min
Mar 16, 6:06 AM EDTSpecial Weather StatementFFCDooly24 min
Mar 16, 6:24 AM EDTRiver Flood WarningFFCHaralson40 hr
Mar 16, 6:25 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox50 min
Mar 16, 7:04 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 2 more41 min
Mar 16, 7:22 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler38 min
Mar 16, 7:41 AM EDTTornado WarningFFCLaurens, Treutlen13 min
Mar 16, 7:47 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler43 min
Mar 16, 7:56 AM EDTSpecial Weather StatementFFCMontgomery, Toombs49 min
Mar 16, 7:59 AM EDTTornado WarningFFCEmanuel, Johnson14 min
Mar 16, 8:31 AM EDTSevere Thunderstorm WarningFFCEmanuel14 min
Mar 16, 8:52 AM EDTSpecial Weather StatementFFCToombs8 min

Nearby

River Flood Warnings in Georgia, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.